# SDR P5CA9500242

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angles
- Condition: Cracked
- Location: Nr 3l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BROKEN STRAP ANGLES THAT ATTACH TRIM PANELS NR 3 LEFT ENTRY DOOR.  REPLACED ANGLES PER BOEING SRM 52-10-02.
